# SDR IPXA2018112656271

- Difficulty date: November 25, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428
- Aircraft serial: 25632
- Aircraft time: 101,288 hours, 17,332 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 65B157549
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OTBD FLOOR PANAL AT POS 12L IN THE MCD WAS DAMAGED.  FABRICATED A NEW FLOOR PANEL IAW EO-B747-5320-42648A.
